# SDR SWIA200717793

- Difficulty date: February 9, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N806SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15070
- Aircraft time: 1,094 hours, 591 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUEL ODOR IN CABIN WHEN STARTING APU.  INSPECTED PACKS AND APU.  COULD NOT DUPLICATE DISCREPANCY.  OPERATIONAL CHECKS GOOD.
